Dermatology Questions? Ask an Online Dermatologist.
Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.
hard to say with this information
could be a psychiatric issue
could be a behavioral issue
could be due to abuse by one of her teachers.
hard to know without talking to her more directly and getting more answers.
hydrocortisone cream 1% twice a day can help decrease rash and itchiness. benadryl cream can help as well.
hopefully she can make new friends.
maybe she rather be working than in school.
some people are like that.
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com